MathSciNet Relay Station
MathSciNet bibliographic data
MR1029903 (91c:16025) 16S30 (16R40 16U60 16W10)
Shalev, Aner On associative algebras satisfying the Engel condition. Israel J. Math. 67 (1989), no. 3, 287–290.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement